# SDR DALA2021080604486

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 75,139 hours, 28,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 2EA DISBONDS NOTED ON #8 SLAT LOWER SURFACE. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON THE SLAT T/E WEDGE IAW B757-200 SRM. (1899604)
